# SDR DALA2019120507064

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 77,150 hours, 13,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC EMERGENCY LIGHTS INOP DOORS 4R/4L C/A R/R AFT DOOR EMERGENCY LIGHT CHARGER JPER B767 AMM 3351 OPS CKS GOOD (6708573)
